MathSciNet Relay Station
MathSciNet bibliographic data
MR2869014 (2012k:37104) 37F10 (30D05 37F15)
Cabrera, Carlos; Makienko, Peter On decomposable rational maps. Conform. Geom. Dyn. 15 (2011), 210–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement